The Use Of Heparin For Numb Feet In Patients With Minor Strokes?

Illustration of The Use Of Heparin For Numb Feet In Patients With Minor Strokes?
Illustration: The Use Of Heparin For Numb Feet In Patients With Minor Strokes? 2.bp.blogspot.com

I am a sufferer of a mild stroke because of a blockage … now both feet feel very numb and stiff. May I use the trombophob gel, which contains the liver to improve blood circulation..mksh

1 Answer:

Hello Irfan, Thank you for the question.

Numb feet can be caused by:

transient ischemic attack (TIA) peripheral neuropathy, or mild stroke herniated nucleus pulposus (HNP) Thrombophob gel is a topical heparin-containing topical medication used to thin the blood that has collected under the skin as a result of bruising. This medicine does not work deeper and cannot be used in conditions caused by blocked arteries (such as stroke). The use of this drug to handle your complaint is not appropriate.

We recommend that you consult a neurologist first for further examination because your complaints can be caused by various health conditions for which the treatment is not the same. The doctor will ask further questions about your complaint and examine you to find the cause. The next treatment depends on your medical condition.

I hope this information is useful for you.

Dr. Aloisia

: by

Related Question

Explanation Of Echocardiographic Examination Results?

Explanation Of Echocardiographic Examination Results?

(1 year ago)

I would like to ask about the results of my cardiac echocardiography examination. Dimension of LV dilated cardiac chambers Normal LV contractility EF 69% (tech) Analytical analysis...

The Cause Of Swelling On The Cheeks Accompanied By Thrush In The Mouth?

The Cause Of Swelling On The Cheeks Accompanied By Thrush In The Mouth?

(1 year ago)

Good morning, a few days ago I woke up and found that there were 3 canker sores in my mouth and swelling on my cheeks. Even though I drank a lot of water and took vitamin C, but 3 ...

Ear Buzzing, Heart Palpitations And Sweating A Lot After Taking Ibuprofen Medicine?

Ear Buzzing, Heart Palpitations And Sweating A Lot After Taking Ibuprofen Medicine?

(1 year ago)

Good evening, today I went to the doctor with complaints of fever, chills and tonsillitis after four days. Then the doctor prescribed ibuprofen as a cure for fever. But after I too...

Leave a Reply

Your email address will not be published. Required fields are marked *